MAUDE Adverse Event Report: ALPHATEC SPINE, INC ALPHATEC NAVIGATION INSTRUMENTS; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ALPHATEC SPINE, INC ALPHATEC NAVIGATION INSTRUMENTS; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 19807-35-N
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instrument has not returned for evaluation.If additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
The tip of the tap, cervical, 3.5mm, navigation broke off in the vertebral body of the patient during surgery.It was unable to be retrieved and remains in-situ.

Brand Name
ALPHATEC NAVIGATION INSTRUMENTS
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ALPHATEC SPINE, INC
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key13031279
Report Number2027467-2021-00079
Device Sequence Number14558585
Product Code OLO
UDI-Device Identifier00190376309583
UDI-Public00190376309583
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number19807-35-N
Device Catalogue Number19807-35-N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown